# SDR USAA000879

- Difficulty date: June 20, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 46,854 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED 1 INCH BY 1 INCH, AFT ENTRY DOOR SILL Z-ANGLE.  INSTALLED NEW Z-ANGLE PER SRM 51-10-1 AND 51-30-0.  CORROSION LEVEL 1.  (M)
